# SDR SWIA202055299

- Difficulty date: December 8, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL AT STGR 21L FS 333-FS 349.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED NEW INTERCOSTAL P/N SH670-31823-1S AT FS 333.00 TO FS 349.00 STGR 21L, REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV Y.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
